# SDR ASAA1179561

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69702841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR CUTOUT AFT FRAME WEB SUPPORT CLIP CRACKED.  REMOVED DAMAGED CLIP FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
